# SDR GTIA030049

- Difficulty date: January 19, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5540 · Rudder Structure
- Part: Tab
- Condition: Deteriorated
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RUDDER CONTROL TAB FLAME SPRAY DETERIORATED IN SEVERAL AREAS, FIXED TAB DELAMINATED AND 4 BONDING STRAPS DETERIORATED AND CORRODED.  REPAIRED DELAMINATED FIXED TAB.  (M)
